# SDR CALA2025041703919

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,618 hours, 25,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LVL 1 DUE TO HISTORY OF LEFT EMERG OVERWING EXIT L-2 ECAM REF. L/PS 4515069, 4507296, 4381132, & 4275868. ACP TSM 52-21-00-810-802-A AND CORRECT FAULTS. IF NO FAULTS REPLACE PROX SW-HANDLE FLAP, L AFT EMER EXIT (21WV1) PER 52-71-13/401 AS PRECAUTION. UPDATE LOG WITH FINDINGS AND ALL ACTIONS TAKEN. CARRIED BY ELB FOUND EMERGENCY OVERWING EXIT DOOR COVERS TO BE SWAPPED LH WITH RH. INSTALLED RH AFT HANDLE FLAP DOOR COVER IN ORIGINAL POSITION. FOUND PROX SWITCH BARELY TOUCHING TARGET. ADJUSTED TARGET BRACKET PER AMM 52-71-13-400-001-A STEP B. OPS CHECK GOOD. PROX SWITCH WORKS CORRECTLY.
